# SDR MWEA020513

- Difficulty date: August 14, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 91,044 hours, 92,290 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Stiffener
- Part number: 595873161
- Condition: Cracked
- Location: 5 O'Clock Pos.
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADIAL STIFFENER AT 5 O'CLOCK POSITION IS CRACKED AT ATTACH FASTNER LEFT ENGINE.  --  REMOVED AND REPLACED STIFFENER.
